# SDR AALA20160301009

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 13,183 hours, 5,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LIGHTS ILLUMINATED, THEN WENT OUT.  HAPPENED NUMEROUS TIMES.  R & R LT WING FWD EMER LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONS CHECK OF SYS NORMAL.  THE ACFT WAS GNDED.  SEE ALSO AALA20160302003.
